| Model Number |
CL-517 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Concomitant product: cl-517 polysorb* 2 vio 90cm kv34 x36 (lot#: d4f3159y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an orthopedic surgery, the connection of the needle and thread detached while being removed from the retainer.There was difficulty in removing the suture from the retainer.Another device was used but the same issue occurred.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an orthopedic surgery, the connection of the needle and thread detached while being removed from the retainer.There was difficulty in removing the suture from the retainer.Another device was used but the same issue occurred.The defective sutures were replaced with another one to resolve the issue.There was no patient injury.